MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) provided telephone support to the customer and identified a malfunctioning ref electrode.Replacing the ref electrode corrected the issue.No further issue was observed.The customer was satisfied.Section a2, a4 & a5: information was not provided by the customer.The beckman coulter internal identifier is case (b)(4).
 
Event or Problem Description
The customer reported obtaining false high sodium (na), potassium (k), and chloride (cl) patient results generated with low anion gap calculation values on their dxc 700 au clinical chemistry analyzer (part number (pn) b86444, serial number (sn) (b)(6).The customer repeated the sample and obtained a result considered correct by the customer.There was no injury, death, or delay/change in treatment associated with this event.The customer did not provide patient demographics.

Brand Name
DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25433844
Report Number9612296-2026-00237
Device Sequence Number21409894
Product Code JJE
UDI-Device Identifier14987666542545
UDI-Public(01)14987666542545(11)221114
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE
Device Catalogue NumberB86444
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown